# SDR SWAA2017013011570

- Difficulty date: January 18, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 63,058 hours, 36,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113A1360
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AND OTBD FLAP INBD AFT FLAP TRACK CORRODED.    REPAIRED AFT FLAP TRACK IAW SRM.
